# SDR SWIA2023062300002

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,482 hours, 39,602 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AREA MEASURING 0.76" LENGTH X 0.184" WIDTH TO LHS ELEVATOR UPPER SKIN (DWG: 601R24028, 0.050" NOMINAL THK, REF), AT TRAILING EDGE, BTW RS NO. 8 & RS NO. 9. WITH 1 DAMAGED FASTENER. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. REFER TO CP 26791540 FOR THE REPAIR.REF. ML 26789925 EAML 1159600,CP 26778970THIS IS CURRENTLY A WORK IN PROGRESS
